MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY DELTA; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY DELTA; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS18597
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code Asystole (4442)
Date of Event 02/02/2024
Type of Reportable Event Death
Event or Problem Description
It was reported that the device did not sound the asystole alarm fast enough.It was further reported the patient died but the connection between the reported event and the patient death could not be clarified yet.
 
Additional Manufacturer Narrative
The local dräger s&s organization has performed an on-site evaluation of the patient monitor and the central monitoring station.The patient monitor had a mechanical damage of the housing and was equipped with a non-dräger internal battery which was defective or did otherwise not allow operation without mains supply.Besides these non-conformities, monitoring was functional.The logs for the particular monitoring episode had been overwritten already since the device remained in further use.The logs of the central monitoring station had been erased as well.In general, the reported aspect of delayed alarming can neither be confirmed nor denied due to the fact that the information relevant for an assessment was not available.There is however no indication for the potential presence of a device malfunction.The non-conformities observed with the device should have prevented from putting it into use, but these have no relation to the reported event; monitoring was functional when the device was tested in follow-up of the event.Another aspect that substantiates the postulation that no device-related errors have likely occurred during the course of event is that the device was further used afterwards - an operator would probably not do this when significant concerns against the safety and performance of the device exist.A reliable conclusion in regard to the exact root cause for the reported event cannot be made.A number of contributing factors must be taken into consideration while - on the other hand - a differentiation is not possible due to lack of information.For example, if a sensor for a particular monitoring channel becomes detached from the patient (ecg electrodes, spo2 sensor), the device will post a technical alarm.It is in the nature of things that life-threatening conditions which occur in sensor-off condition cannot be detected anymore via this channel; the device will not post physiological alarms.It would also be plausible that a loss of network connection has interrupted the forwarding of alarms to the central station while the alarm posted by the bedside monitor was recognized with delay only.Correction - the initial report was sent under mdr number 2510954-2024-00025 in error.The correct mdr for this submission is: 1220063-2025-00008.After confirmation from the biomed about the event that occurred on february 2nd.It turns out that the doctors have ruled that these were not undesirable events, so there is no reason to question the monitors.The customer is no longer alleging that a malfunction occurred.No further information was provided.

Brand Name
INFINITY DELTA
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key21253190
Report Number1220063-2025-00008
Device Sequence Number8206294
Product Code MHX
UDI-Device Identifier04049098053457
UDI-Public(01)04049098053457(11)20111129(93)7489375
Combination Product (Y/N)N
PMA/510(K) Number
K152407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS18597
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown